# SDR HALA2008122500904

- Difficulty date: December 25, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 25,870 hours, 5,001 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT FORWARD FUEL PUMP PRESS LIGHT ILLUMINATED FRM 28220305.  PERFORMED FIM 28-22-00 FIGURE 106.  NO DEFECTS FOUND.  REPLACED LT FWD BOOST PUMP RELAY, (K185) AS PRE-CAUTIONARY.  REPLACED LT FWD BOOST PUMP PRESSURE SWITCH (S70) PER AMM 28-42-01 AS PRE-CAUTIONARY.
